# SDR ASAA2015103013650

- Difficulty date: October 30, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 318-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BELOW FLOOR SUPPORT CRACKED BS 320, LBL 46.  ACFT GROUNDED. R & R FLOOR SUPPORT IAW SRM 51-40-02 AND DWG 141A5910, REV U.
